Skip to main content

The PSNet Collection: All Content

The AHRQ PSNet Collection comprises an extensive selection of resources relevant to the patient safety community. These resources come in a variety of formats, including literature, research, tools, and Web sites. Resources are identified using the National Library of Medicine’s Medline database, various news and content aggregators, and the expertise of the AHRQ PSNet editorial and technical teams.

Search All Content

Search Tips
Save
Selection
Format
Download
Published Date
Original Publication Date
Original Publication Date
PSNet Publication Date
Narrow Results By
PSNet Original Content
Commonly Searched Resource Types
Displaying 1 - 3 of 3 Results
Griffey RT, Schneider RM, Todorov AA. Ann Emerg Med. 2022;80:528-538.
Trigger tools are a novel method of detecting adverse events. This article describes the location, severity, omission/commission, and type of adverse events retrospectively detected using the computerized Emergency Department Trigger Tool (EDTT). Understanding the characteristics of prior adverse events can guide future quality and safety improvement efforts.
Okpalauwaekwe U, Tzeng H-M. Patient Relat Outcome Meas. 2021;12:323-337.
Patients transferred from hospitals to skilled nursing facilities (SNFs) are vulnerable to adverse events. This scoping review identified common extrinsic factors contributing to adverse events among older adults during rehabilitation stays at skilled nursing facilities, including inappropriate medication usage, polypharmacy, environmental hazards, poor communication between staff, lack of resident safety plans, and poor quality of care due to racial bias, organizational issues, and administrative issues.
Maloney LM, Alptunaer T, Coleman G, et al. J Emerg Med. 2020;59:872-883.
Naloxone administration in inpatient and outpatient settings is used to mitigate the effects of opioid overdose. This study, conducted at one academic medical center, found that an increasing number prehospital naloxone doses for suspected opioid overdose was significantly associated with an increased likelihood of adverse events (AEs) in the emergency department (ED).